# SDR QXEA2018101600366

- Difficulty date: October 15, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 24,521 hours, 26,638 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON VERY SHORT FINAL ONE ENGINE APPEARED TO SURGE 3-4 TIMES. NO CAUTION OR WARNING LIGHTS ILLUMINATED. ED INDICATIONS WERE NOT OBSERVED AS THE SURGES HAPPENED AT VERY LOW ALTITUDE. REMOVED FROM SERVICE. PERFORMED GVI INSPECTION OF ENGINES, PROPELLERS. NO DEFECTS NOTED. INTERROGATED CDS NO FAULT MESSAGES OR RECORDED. NO FURTHER DEFECTS NOTED. A/C OK FOR RETURN TO SERVICE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
